This may be a weird post, especially since it's hard for me to pin things down.
So, the problem with TKIs in a sense is that it is hard to tell sometimes where one side effect is actually something else, especially when you have another separate issue. In this case, I had anxiety pretty bad beginning a few months after I was diagnosed, had to take Ativan occasionally, see a counselor, etc. During the same time I was having other pretty normal TKI side effects. One that really got to me was this feeling that I couldn't really describe or pinpoint. It was something like nausea with a weird feeling in the head...maybe vertigo? Because I could be a little dizzy, I had issues with walking (like I was falling). One time I saw a poster on the wall swing and I almost fell out of my chair--I was pretty convinced it was vertigo. But then again, part of me thought it was anxiety related. Ativan helped anyway (it can be used for vertigo so it wasn't the best test).
Anyway, last night after taking my dose at around 10:30, I started to feel strange while sitting on the couch. A little like nausea or butterflies in the stomach, with a weird feeling in the head--like I had before, in my anxiety-ridden days in the summer. I haven't had anxiety very much these last several months though, so it was a little strange to me, and I was pretty sure that wasn't it. I even felt weird when laying down. I woke up an hour later to urinate and I still felt that way, and I fell asleep again. I noticed the feeling again right when I woke up but was still in bed. This sort of thing never happened at my most anxious...I usually had a buffer moment before that could start again after waking up.
After getting ready for work and stuff, I felt a little better, but still almost "groggy" with this feeling. The feeling in my head when this happens is so hard to describe. I was trying to tell my wife it's not very dizzy or lightheaded, maybe a hint of this, but there is this weird feeling like my brain is a washcloth being rung out. Not painfully, but just weirdly. Or maybe like I'm at some weird centrifugal ride at an amusement park. It's so hard to figure out. So, here's my revelation. I was able to recall a point in my life pre-TKI where I felt like this. I went skiing for the first and only time back when I was in 3rd grade or so, and the altitude made me pretty sick. I had to stay at the bottom of the mountain for a day or so to get adjusted before I could go up and be fine with Dramamine. The feeling in my head is so similar (as I recall), as the certain mild feeling of nausea and/or "butterflies" or a tight stomach.
Anyone ever feel this way? I suppose it could be the TKIs causing it. Maybe fluid retention in my head, especially in the ears (feel a bit tight, now that I think about it). Thanks for feeding my curiosity and going on this mystery with me